A subscription is required to access this article.
A family of -subsets of is a Sidon system if the sumsets , are pairwise distinct. We show that the largest cardinality of a Sidon system of -subsets of satisfies and the asymptotic lower bound . More precise bounds on are obtained for . We also obtain the threshold probability for a random system to be Sidon for .
Cite this article
Javier Cilleruelo, Oriol Serra, Maximilian Wötzel, Sidon set systems. Rev. Mat. Iberoam. 36 (2020), no. 5, pp. 1527–1548DOI 10.4171/RMI/1174